Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
190 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

How long after taking Primolut-N will bleeding resume?

Answered by
Dr.
Dr. Sameer Kumar

OB and GYN Specialist

Practicing since :2002

Answered : 1656 Questions

default
Posted on Fri, 23 Sep 2016 in Women's Health
Question: My periods were due on 26th of last month, however i took premolute N on 28th to delay the periods, and i have stopped taking it on 5th of September. Ideally when will i get the periods, after stopping the intake of premolute N? is there any additional care i have to take?
doctor
Answered by Dr. Sameer Kumar 5 minutes later
Brief Answer:
withdrawal bleed after 5-7 days.

Detailed Answer:
Hello,
Thanks for the query to HCM,
After stopping Primolut-n for delaying menses, you should get your menses in next 5-7 days , i.e by 12th -14th september. You need to be patient and wait for arrival.
Regards
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
premium_optimized

The User accepted the expert's answer

Share on